for Journals by Title or ISSN
for Articles by Keywords
Followed Journals
Journal you Follow: 0
Sign Up to follow journals, search in your chosen journals and, optionally, receive Email Alerts when new issues of your Followed Journals are published.
Already have an account? Sign In to see the journals you follow.
Journal Cover International Journal of Fuzzy Computation and Modelling
  [2 followers]  Follow
   Hybrid Journal Hybrid journal (It can contain Open Access articles)
   ISSN (Print) 2052-353X - ISSN (Online) 2052-3548
   Published by Inderscience Publishers Homepage  [412 journals]
  • A parametric distance and its application to find the nearest
           approximation of a fuzzy number
    • Authors: Ramasamy Dharmaprakash, Joseph Henry
      Pages: 351 - 361
      Abstract: In this paper, we propose a new approach to compute distance between fuzzy numbers. This new distance, is a meter on the set of all fuzzy numbers with continuous left and right spread functions. By using this metric we approximate a parametric fuzzy number with a polynomial parametric one.
      Keywords: parametric fuzzy numbers; parametric form; parametric distance; polynomial form; nearest approximation
      Citation: International Journal of Fuzzy Computation and Modelling, Vol. 1, No. 4 (2015) pp. 351 - 361
      PubDate: 2016-04-30T23:20:50-05:00
      DOI: 10.1504/IJFCM.2015.076254
      Issue No: Vol. 1, No. 4 (2016)
  • An alternative approach to solve bi-matrix games with intuitionistic
           fuzzy goals
    • Authors: Mijanur Rahaman Seikh, Prasun Kumar Nayak, Madhumangal Pal
      Pages: 362 - 381
      Abstract: This paper presents a new solution methodology for solving bi-matrix games with intuitionistic fuzzy (IF) goals for each of the strategy in pay-off matrices. The solution procedure for bi-matrix games with IF goals have been studied by Nayak and Pal (2010) by defining the concept of a Nash equilibrium solution by means of degree of attainment. In Nayak and Pal's (2010) approach the result of crisp bi-matrix games do not seem to follow from the formulation of IF bi-matrix games. In this paper, the solution methodology for such games is conceptualised by introducing aspiration level approach and it is shown that the formulation of IF bi-matrix game reduces to the formulation of crisp bi-matrix game under certain conditions. Also in our proposed methodology it is ensured that the bi-matrix games with IF goals is an extension of the bi-matrix games with fuzzy goals which is not the case in Nayak and Pal's (2010) approach. Numerical example is provided to illustrate our approach.
      Keywords: mathematical programming; game theory; bi-matrix games; intuitionistic fuzzy goals; intuitionistic fuzzy optimisation; IFO
      Citation: International Journal of Fuzzy Computation and Modelling, Vol. 1, No. 4 (2015) pp. 362 - 381
      PubDate: 2016-04-30T23:20:50-05:00
      DOI: 10.1504/IJFCM.2015.076263
      Issue No: Vol. 1, No. 4 (2016)
  • Solving Abel's general fuzzy linear integral equations by homotopy
           analysis method
    • Authors: Himanshu Kumar, P.K. Parida
      Pages: 382 - 396
      Abstract: The aim of this article is to give a numerical method for solving Abel's general fuzzy linear integral equations with arbitrary kernel. The numerical solution has been obtained by using the method called homotopy analysis method (HAM). The convergence analysis for the proposed method is also given and the applicability of the proposed method is illustrated by solving some numerical examples. The results show the utility and the greater potential of the HAM to solve fuzzy integral equations.
      Keywords: fuzzy integral equations; Abel; homotopy analysis method; HAM
      Citation: International Journal of Fuzzy Computation and Modelling, Vol. 1, No. 4 (2015) pp. 382 - 396
      PubDate: 2016-04-30T23:20:50-05:00
      DOI: 10.1504/IJFCM.2015.076267
      Issue No: Vol. 1, No. 4 (2016)
  • Bounded inverse theorems in fuzzy normed spaces
    • Authors: Himanshu Kumar, P.K. Parida
      Pages: 397 - 410
      Abstract: The purpose of this paper is to introduce the notion of bounded inverse theorems for linear operator in fuzzy normed spaces. We also investigate properties of linear operators between fuzzy normed spaces. Moreover, new forms of fuzzy compact spaces namely fuzzy-compact spaces are studied. Some interesting properties and characterisations are introduced and discussed.
      Keywords: fuzzy normed spaces; linear operators; bounded inverse theorems; fuzzy compact spaces
      Citation: International Journal of Fuzzy Computation and Modelling, Vol. 1, No. 4 (2015) pp. 397 - 410
      PubDate: 2016-04-30T23:20:50-05:00
      DOI: 10.1504/IJFCM.2015.076268
      Issue No: Vol. 1, No. 4 (2016)
  • Application of Taguchi and grey-fuzzy model to optimise the machining
           parameters of nanocrystalline structured chips production in high carbon
    • Authors: M. Ilangkumaran, R. Sasikumar, G. Sakthivel
      Pages: 411 - 430
      Abstract: Nanocrystalline materials is an area of interest for researchers all over the world due to its superior mechanical properties, however the production cost of nano crystals are higher due to the complexity and cost involved during its production. This paper focuses on the application of Taguchi method with grey-fuzzy model for optimising the machining parameters of nano-crystalline structured chips production in high carbon steel (HCS) through machining. To continuously improve the machining parameters capability Taguchi-based methodologies are proposed under the consideration of multiple responses performance characteristics. An orthogonal array, multi-response performance index, signals to noise ratio, grey fuzzy grade (GFG) and analysis of variance (ANOVA) are used to study the machining process with multi-response performance characteristics. The machining parameters namely rake angle, depth of cut, heat treatment, feed and cutting velocity are optimised with considerations of the multi-response performance characteristics. Using the Taguchi and grey fuzzy method optimum cutting conditions are identified in order to obtain the smallest nanocrystalline structure via machining. Optimising a multi-response problem by the Taguchi method involves the engineer's judgement which tends to increase the degree of uncertainty.
      Keywords: fuzzy logic; grey relational analysis; GRA; Taguchi methods; analysis of variance; ANOVA; nanocrystalline materials; high carbon steel; HCS; optimisation; machining parameters; nanocrystals; nanotechnology; rake angle; depth of cut; heat treatment; feed; cutting spee
      Citation: International Journal of Fuzzy Computation and Modelling, Vol. 1, No. 4 (2015) pp. 411 - 430
      PubDate: 2016-04-30T23:20:50-05:00
      DOI: 10.1504/IJFCM.2015.076273
      Issue No: Vol. 1, No. 4 (2016)
  • A novel hybrid approach for real world data clustering algorithm based on
           fuzzy C-means and firefly algorithm
    • Authors: Himansu Sekhar Behera, Janmenjoy Nayak, M. Nanda, K. Nayak
      Pages: 431 - 448
      Abstract: Fuzzy clustering plays an important role in the current research area for several real world applications. But as it is highly sensitive to initialisations and suffers from local optima, it is not being well suited for many real world problems. Firefly algorithm is a nature inspired metaheuristic optimisation algorithm which is inspired by the simulation of flashing behaviour of fireflies. In order to overcome the shortcomings of fuzzy C-means (FCM) algorithm, a hybridised fuzzy clustering algorithm has been proposed by combining the fuzzy C-means with firefly (FCM-FA) algorithm by extracting the positive insights of both the algorithm for faster convergence than FCM. The performance of proposed hybridised FCM-FA has been compared with other used algorithms for various real world datasets. The experimental results show that the hybrid FCM-FA is better and more effective clustering method for real world applications as compared to other existing algorithms.
      Keywords: particle swarm optimisation; PSO; fuzzy C-means; FCM; firefly algorithm; data clustering; fuzzy clustering
      Citation: International Journal of Fuzzy Computation and Modelling, Vol. 1, No. 4 (2015) pp. 431 - 448
      PubDate: 2016-04-30T23:20:50-05:00
      DOI: 10.1504/IJFCM.2015.076274
      Issue No: Vol. 1, No. 4 (2016)
School of Mathematical and Computer Sciences
Heriot-Watt University
Edinburgh, EH14 4AS, UK
Tel: +00 44 (0)131 4513762
Fax: +00 44 (0)131 4513327
Home (Search)
Subjects A-Z
Publishers A-Z
Your IP address:
About JournalTOCs
News (blog, publications)
JournalTOCs on Twitter   JournalTOCs on Facebook

JournalTOCs © 2009-2015